# SDR UPS402984

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK, MAINTENANCE FOUND CORROSION LT WLG, LWR SIDE OF CANTED PRESSURE DECK AND CORNER OF CENTER LINE KEEL BEAM WEB.  INSTALLED REPAIR PER SRM 53-10-07.
